Travaux de Griffiths
Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 376, 25 p.
@incollection{SB_1969-1970__12__213_0,
     author = {Deligne, Pierre},
     title = {Travaux de {Griffiths}},
     booktitle = {S\'eminaire Bourbaki : vol. 1969/70, expos\'es 364-381},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:376},
     publisher = {Springer-Verlag},
     number = {12},
     year = {1971},
     zbl = {0208.48601},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1969-1970__12__213_0/}
}
TY  - CHAP
AU  - Deligne, Pierre
TI  - Travaux de Griffiths
BT  - Séminaire Bourbaki : vol. 1969/70, exposés 364-381
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:376
PY  - 1971
DA  - 1971///
IS  - 12
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1969-1970__12__213_0/
UR  - https://zbmath.org/?q=an%3A0208.48601
LA  - fr
ID  - SB_1969-1970__12__213_0
ER  - 
%0 Book Section
%A Deligne, Pierre
%T Travaux de Griffiths
%B Séminaire Bourbaki : vol. 1969/70, exposés 364-381
%A Collectif
%S Séminaire Bourbaki
%Z talk:376
%D 1971
%N 12
%I Springer-Verlag
%G fr
%F SB_1969-1970__12__213_0
Deligne, Pierre. Travaux de Griffiths, in Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 376, 25 p. http://www.numdam.org/item/SB_1969-1970__12__213_0/

[1] P.A. Griffiths - Periods of integrals on algebraic manifolds. I (Construction and properties of the modular Varieties), Am. J. Math., XC 2, 1968, p. 568-626. II, Am. J. Math., XC 3, 1968, p. 805-865. III (Some global differential-geometric properties of the period mapping), à paraître aux Publ. I.H.E.S. | MR | Zbl

[2] P.A. Griffiths - Some results on Moduli and Periods of Integrals on Algebraic Manifolds III, Notes miméographiées de Princeton.

[3] P.A. Griffiths - On the periods of integrals on algebraic manifolds, Rice un. studies, 54, 4, 1968. Cet article résume, sans démonstration [1] I, II. | MR | Zbl

[4] P.A. Griffiths - On the periods of certain rational integrals, I, II, Annals of Maths., 90 (1969), p. 460-541. | MR | Zbl

III, à paraître aux Annals of Maths.

[5] P.A. Griffiths - A theorem on periods of integrals on algebraic manifolds, Notes miméographiées de Yale.

[6] P.A. Griffiths - Some results on algebraic cycles on algebraic manifolds, in Bombay Colloquium 1968, Oxford University Press. | MR | Zbl

[7] P.A. Griffiths - Periods of integrals on algebraic manifolds (Summary of main results and discussions of open problems and conjectures), Bull. Am. Math. Soc., 75, 2, (1970), p. 228-296. Cet article est très intéressant par les nombreuses conjectures qu'il discute. | MR | Zbl

[8] P.A. Griffiths and W. Schmid - Locally homogeneous complex manifolds, Acta Mathematica, 1970, p. 253-302. | MR | Zbl

[9] N. Katz - Nilpotent connections and the monodromy theorem, Applications of a results of Turrittin, à paraître aux Publ. I.H.E.S. | Numdam | Zbl

[10] N. Katz and T. Oda - On the differentiation of De Rham cohomology classes with respect to parameters, J. Math. Kyoto Univ., 8, 2, 1968, p. 199-213. | MR | Zbl